# SDR ASAA12510922

- Difficulty date: January 10, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 12,728 hours, 4,083 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: 66002849
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG AUTO CUTOUT DID NOT AUTO CUTOUT ON START.  PER AMM 80 11 00 400 801 F00:  INSTALLED NEW NR 2 STARTER SWITCH, OPS NORMAL.
